# SDR AALA20130531019

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 102,139 hours, 19,432 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CENTER HYD QTY LOSS FOLLOWED BY CENTER HYD SYS PRESSURE EICAS MESSAGES.  EMERGENCY DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND NR 4 SPOILER ACTUATOR FILTER PLUG LEAKING.  REPLACED O-RING.  SYS GROUND CHECK NORMAL OPS.
